Alert archive / Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 103, NWS Baltimore/Washington

June 25, 2012Albemarle County, City of Charlottesville, Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 25, 2012, 12:49 PM EDT for Albemarle County, City of Charlottesville, Virginia. It was in force for 26 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 25, 2012, 12:49 PM EDT (16:49 UTC)
Expired
Jun 25, 2012, 1:15 PM EDT
In force
26 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon

Counties Albemarle County, VA, City of Charlottesville, VA

The radar

The Sterling radar (KLWX), 131 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 25, 12:50 PM EDTHAIL 0.753 W Free Union, VA
Jun 25, 12:51 PM EDTTSTM WND DMG3 Wsw Free Union, VASTRONG THUNDERSTORM WIND BLEW SMALL TREE BRANCHES DOWN.
Jun 25, 12:54 PM EDTHAIL 0.75Free Union, VA
Jun 25, 12:54 PM EDTHAIL 0.882 Sse Free Union, VA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 4.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-06-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-06-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

943 
WUUS51 KLWX 251649
SVRLWX
VAC003-540-251715-
/O.NEW.KLWX.SV.W.0103.120625T1649Z-120625T1715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1249 PM EDT MON JUN 25 2012

THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CITY OF CHARLOTTESVILLE IN CENTRAL VIRGINIA...
  NORTHERN ALBEMARLE COUNTY IN CENTRAL VIRGINIA...

* UNTIL 115 PM EDT

* AT 1249 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR FREE
  UNION...OR 12 MILES NORTHWEST OF CHARLOTTESVILLE...AND WAS MOVING
  EAST AT 25 MPH. THIS STORM IS CAPABLE OF PRODUCING HAIL UP TO THE
  SIZE OF QUARTERS AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FREE UNION...
  CHARLOTTESVILLE...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND GUSTS...LARGE HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.

LAT...LON 3807 7876 3825 7871 3821 7844 3814 7824
      3803 7827 3797 7834
TIME...MOT...LOC 1649Z 284DEG 22KT 3814 7862

$$

JE
2 follow-up statements
550 
WWUS51 KLWX 251701
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
101 PM EDT MON JUN 25 2012

VAC003-540-251715-
/O.CON.KLWX.SV.W.0103.000000T0000Z-120625T1715Z/
CITY OF CHARLOTTESVILLE VA-ALBEMARLE VA-
101 PM EDT MON JUN 25 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR THE CITY OF CHARLOTTESVILLE...AND ALBEMARLE COUNTY...

AT 1258 PM EDT...A SEVERE THUNDERSTORM WAS DETECTED NEAR FREE
UNION...OR 7 MILES NORTHWEST OF CHARLOTTESVILLE...AND WAS MOVING EAST
AT 25 MPH.

THIS STORM IS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH.

LOCATIONS IMPACTED INCLUDE...
  NEWCOMB HALL...
  HOLLYMEAD...
  WESTMORELAND...
  ADVANCE MILLS...
  CHARLOTTESVILLE...
  STONY POINT...
  CISMONT...
  SHADWELL...
  KESWICK...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WIND GUSTS...LARGE HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING. MOVE INDOORS TO A STURDY BUILDING AND STAY AWAY
FROM WINDOWS.

LAT...LON 3807 7876 3825 7871 3821 7844 3814 7824
      3803 7827 3797 7834
TIME...MOT...LOC 1701Z 284DEG 22KT 3813 7852

$$

JE
266 
WWUS51 KLWX 251707
SVSLWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
107 PM EDT MON JUN 25 2012

VAC003-540-251717-
/O.EXP.KLWX.SV.W.0103.000000T0000Z-120625T1715Z/
CITY OF CHARLOTTESVILLE VA-ALBEMARLE VA-
107 PM EDT MON JUN 25 2012

...THE SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 115 PM EDT FOR THE
CITY OF CHARLOTTESVILLE...AND ALBEMARLE COUNTY...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. THUS THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3807 7876 3825 7871 3821 7844 3814 7824
      3803 7827 3797 7834
TIME...MOT...LOC 1707Z 284DEG 22KT 3812 7847

$$

JE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 9:30 AM EDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 25, 9:30 AM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
930 AM EDT MON JUN 25 2012

.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE MID-ATLANTIC REGION TODAY. HIGH
PRESSURE BUILDS IN BEHIND THE FRONT TONIGHT AND TUESDAY...AND WILL
LIKELY REMAIN IN CONTROL THROUGH MUCH OF THE WEEK. A COLD FRONT
WILL APPROACH THE AREA ON SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
COLD FRONT CURRENTLY STRETCHES FROM THE EASTERN GREAT LAKES BACK
THROUGH CENTRAL PA AND INTO THE APPALACHIANS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF THE BOUNDARY THIS
MORNING AND ARE JUST NOW BEGINNING TO CROSS THE MASON DIXON LINE.
PRE-FRONTAL TROUGH ACROSS NJ AND THE DELMARVA.

FRONT WILL CONTINUE TO MAKE SOUTHWARD PROGRESS THIS MORNING AND
AFTERNOON. ATMOS AHEAD OF THE BOUNDARY IS UNSTABLE WITH CAPES
BETWEEN 1000 AND 2000 AND STEEP MID LEVEL LAPSE RATES. CLOUDS
ACROSS THE NORTHERN CWFA MAY INHIBIT SEVERE WEATHER...BUT ACROSS
THE SOUTHERN CWFA...MODIFIED 12Z SOUNDINGS INDICATE THAT AROUND
3000 CAPES ARE POSSIBLE THIS AFTERNOON. NO REAL CAP IN PLACE. MAIN
MODE OF SEVERE WEATHER SHOULD BE WET MICROBURSTS. WITH STEEP LAPSE
RATES...SOME LARGE HAIL WILL BE POSSIBLE. WHERE THE COLD FRONT
INTERSECTS WITH MESOSCALE BOUNDARIES SUCH AS EXISTING OUTFLOW OR
RIVER/BAY BREEZES...THE POTENTIAL FOR ISOLATED TORNADOES EXISTS.
DO THINK THE BEST CHANCES OF SEVERE WEATHER WILL BE ACROSS THE
SOUTHERN THIRD OF THE CWFA DURING THE AFTERNOON.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
COLD FRONT SHOULD MOVE SOUTHEAST OF THE MARYLAND CHESAPEAKE BAY AREA
BY EARLY EVENING...WITH ANY LINGERING CONVECTION PUSHING TO THE
EAST WITH IT. COOLER AND DRIER AIR MOVE IN BEHIND THE FRONT ON
NORTH-NORTHWEST WINDS OVERNIGHT.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
A POST-FRONTAL DRY NWLY FLOW WILL GIVE THE AREA A QUIET MID-WEEK
PERIOD...AND MUCH COOLER THAN IN RECENT DAYS. THE STRONGEST PUSH OF
THIS COOLER AIR WILL BE ON TUE AND THIS WILL BE REFLECTED AS TEMPS
BARELY REACH 80 BY MID AFTN. DRY AND BREEZY NWLY WINDS WILL ALSO
DROP HUMIDITIES...MAKING IT FEEL MORE LIKE THE 70S THAN L80S. THE
SLOW-MOVING PARENT UPPER LOW OVER NEW ENGLAND WILL PULL IN THIS HIGH
PRESSURE REGIME FROM THE GREAT LAKES ON TUE AND WED...BUT THEN HIGH
PRESSURE FROM A DIFFERENT PART OF THE COUNTRY WILL BRING BACK MORE
SUMMERLIKE WEATHER TO CLOSE OUT THE WEEK. BY THU AND FRI...THE
CLOSED UPPER LOW SHOULD FINALLY BEGIN TO DRIFT AWAY FROM NEW ENGLAND
AS A LARGE ELONGATED UPPER RIDGE FROM THE SOUTH BEGINS TO NOSE ITS
WAY INTO THE MID ATLC. POSITIONING OF THESE FEATURES WILL ALSO BE
PARTIALLY DEPENDENT ON WHERE THE TROPICAL SYSTEM DEBBY GOES OVER THE
NEXT FEW DAYS. GIVEN A MORE DIRECT NE TRACK AWAY FROM THE ATLC COAST
TOWARD THE END OF THE WEEK...THE UPPER RIDGE WILL BE ALLOWED TO PULL
THE WARMER-HUMID AIRMASS FROM THE DEEP SOUTH UP ACROSS THE ERN
SEABOARD INTO THE FIRST PART OF THE WEEKEND.

&&

.AVIATION /13Z MONDAY THROUGH FRIDAY/...
COLD FRONT CURRENTLY STRETCHES FROM THE EASTERN GREAT LAKES
THROUGH CENTRAL PA TO JUST WEST OF THE APPALACHAINS. SHOWERS AND
THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF THE FRONT THIS
MORNING...AND WILL AFFECT THE HUBS THROUGH MIDDAY FOR THE NORTHERN
SITES. STORMS MAY LAST INTO THE LATE AFTERNOON FOR KCHO. WINDS
THEN SHIFT TO THE NORTHWEST BEHIND THE FRONT AND BECOME GUSTY
/APPROX. 20 KT/. HIGH PRESSURE BEGINS TO BUILD IN FROM THE WEST
TONIGHT. GRADIENT BEHIND THE FRONT WILL LIKELY KEEP AROUND A 10 KT
N/NW WIND OVERNIGHT.

THROUGHOUT THE DAY ON TUE...WIND GUSTS WILL PICK INTO THE 20-25KT
RANGE OUT OF THE NW AND CONTINUE FOR MUCH OF THE DAY. WINDS WILL
NOT BE NEARLY AS BREEZY ON WED...WITH ANOTHER DRY DAY IN STORE
FOR THE REGION. HIGH PRESSURE WILL CONTINUE TO KEEP QUIET AND DRY
WX OVER THE AREA THRU THE END OF THE WEEK - WITH A COLD FRONT
MOVING TOWARD THE MASON-DIXON LINE TOWARD SAT.

&&

.MARINE...
COLD FRONT WILL MOVE THROUGH THE WATERS TODAY AND BRING A FEW
THUNDERSTORMS THIS AFTERNOON. THUNDERSTORMS MAY PRODUCE STRONG
GUSTY WINDS THAT WOULD REQUIRE SPECIAL MARINE WARNINGS. WINDS
SHIFT TO THE NORTHWEST BEHIND THE FRONT LATE TODAY...THE A
NORTHERLY SURGE WILL LIKELY BRING 20-25 KT WIND GUSTS DOWN THE BAY
TONIGHT. SCA IN EFFECT.

GUSTY WINDS CONTINUE FOR THE DAYTIME HRS ON TUE. A SMALL CRAFT
ADZY WILL COVER THE WATERS ON TUE AFTN/EVE...THEN DROPPING OFF
OVERNIGHT AND ONLY NEAR 15KT GUSTS FOR WED. ANOTHER WAVE OF HIGH
PRESSURE FROM THE SOUTH WILL HEAT-UP THE AREA BUT ALSO KEEP WINDS
LIGHT OVER THE WATERS TO CLOSE OUT THE WEEK.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 6 PM EDT
     TUESDAY FOR ANZ530>532-538>540.
     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 PM EDT
     TUESDAY FOR ANZ533-534-537-541>543.
     SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM EDT THIS
     EVENING FOR ANZ535-536.
     SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM EDT TUESDAY FOR ANZ535-
     536.

&&

UPDATE...LISTEMAA
Hazardous weather outlook, Jun 25, 5:26 AM EDT, 7 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
526 AM EDT MON JUN 25 2012

ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057-
261000-
CHESAPEAKE BAY NORTH OF POOLES ISLAND MD-
CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD-
CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD-
CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD-
CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA-
TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD-
TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD-
TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA-
PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-
CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY-
CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER-
PATUXENT RIVER TO BROOMES ISLAND MD-
TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH
ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD-
SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-
CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX-
ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA-
KING GEORGE-
526 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE
CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN
CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF
COLUMBIA.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON...MAINLY ALONG AND TO THE EAST OF INTERSTATE 95. THE
PRIMARY THREATS ARE DAMAGING WIND GUSTS AND LARGE HAIL.

A SMALL CRAFT ADVISORY IS IN EFFECT FOR A PORTION OF THE TIDAL
POTOMAC RIVER AND MARYLAND CHESAPEAKE BAY THIS AFTERNOON. A SMALL
CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TIDAL POTOMAC RIVER AND
MARYLAND CHESAPEAKE BAY TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE TIDAL POTOMAC RIVER
AND MARYLAND CHESAPEAKE BAY TUESDAY.

HEAT INDICES MAY EXCEED 105 DEGREES FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON.

MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504-
WVZ050>053-055-501>506-261000-
WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD-
EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA-
ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON-
ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER-
NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND-
EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-
WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-
WESTERN PENDLETON-EASTERN PENDLETON-
526 AM EDT MON JUN 25 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA...
NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND
WITH THE EXCEPTION OF GARRETT COUNTY.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON...MAINLY ACROSS THE CENTRAL VIRGINIA FOOTHILLS AND PIEDMONT.
THE PRIMARY THREATS ARE DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

HEAT INDICES MAY EXCEED 105 DEGREES FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BECOME NECESSARY THIS AFTERNOON.

In the hours before

Special weather statement, Jun 25, 12:38 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1238 PM EDT MON JUN 25 2012

VAZ056-251715-
SPOTSYLVANIA VA-
1238 PM EDT MON JUN 25 2012

...STRONG THUNDERSTORM TO AFFECT SPOTSYLVANIA COUNTY...

AT 1238 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF COOKSTOWN...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE ALSOP AND MASSAPONAX.

THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50
MPH CAN BE EXPECTED.

&&

LAT...LON 3821 7780 3832 7774 3837 7767 3835 7760
      3833 7760 3834 7759 3833 7754 3831 7753
      3832 7752 3830 7745 3825 7741 3825 7737
      3810 7753
TIME...MOT...LOC 1638Z 295DEG 25KT 3826 7765

JE

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 11:21 PM EDTSpecial Weather StatementLWXPage24 min
Jun 24, 11:40 PM EDTSpecial Weather StatementLWXPage35 min
Jun 24, 11:49 PM EDTSpecial Weather StatementLWXRappahannock26 min
Jun 25, 12:06 AM EDTSevere Thunderstorm WarningLWXMadison, Page, Rappahannock28 min
Jun 25, 12:24 AM EDTSpecial Weather StatementLWXFairfax36 min
Jun 25, 12:26 AM EDTSpecial Marine WarningLWX73 min
Jun 25, 12:34 AM EDTSpecial Weather StatementLWXGreene26 min
Jun 25, 4:26 AM EDTSmall Craft AdvisoryLWX40 hr
Jun 25, 12:38 PM EDTSpecial Weather StatementLWXSpotsylvania, City of Fredericksburg37 min
Jun 25, 1:11 PM EDTSpecial Weather StatementLWXOrange34 min
Jun 25, 1:19 PM EDTSpecial Marine WarningLWX40 min
Jun 25, 1:23 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Orange28 min
Jun 25, 1:38 PM EDTSpecial Marine WarningLWX32 min
Jun 25, 2:06 PM EDTSpecial Weather StatementLWXSpotsylvania39 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.